# SDR CA031218001

- Difficulty date: December 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 58,061 hours, 8 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 10605801
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) JUST AS AC STARTED TO TAXI CREW NOTED LOSS OF ALL HYD FLUID IN SYSTEM A. A/C SHUT DOWN AND PUSHED BACK INTO PARKING SPOT.  LEAK DETERMINED TO BE COMING FROM THE RT MLG DOOR SEQUENCE VALVE.  BODY OF VALVE FOUND SPLIT.  A/C UNLOADED, VALVE CHANGED, GEAR SWINGS CARRIED OUT AND A/C RETURNED TO SERVICE.
